# SDR SIMA20190701004

- Difficulty date: July 1, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 36,065 hours, 33,631 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT STRIP AT FLOOR BOARD 251 BF WIRE CONNECTOR BROKE. C/A-REPLACED WIRE CONNECTOR AT FLOOR BOARD 251BF IAW SWPM 20-00-03 OPS CHECKS GOOD IAW AMM 33-50-00.
